# SDR CA140130011

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 1,214 hours
- Engine: Lyc O320D1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 6080101003
- Condition: Failed
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTICE A LOSS OF FUEL INDICATION IN THE LT TANK.  THE ACFT RETURNED WITH OUT INCIDENT.   DURING THE INSPECTION OF THE SNAG IT WAS FOUND LT IMMERSION TUBE, FUEL TRANSMITTER, HAD COME APART.  THE BOTTOM NUT THAT HOLD THE TUBE COVER OVER THE FLOAT HAD BACK OFF, ALLOWING THE TUBE TO SLIDE OFF. THIS BROKE THE WIRE FROM THE FLOAT TO THE TRANSMITTER.  ALL PART WERE RECOVERED FROM THE FUEL TANK.  A NEW TRANSMITTER WAS INSTALLED.
